Two asymptotic formulas related to bi-unitary divisors

Antal Bege
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 2, 1996, Number 1, Pages 7—14
Download full paper: PDF, 189 Kb

Details

Authors and affiliations

Antal Bege
Faculty of Mathematics University of Cluj
Str. Kogalniceanu Nr.1 3400 Cluj-Napoca Romania

References

  1. T.M. Apostol, Introduction to Analytic Number Theory, Undergraduate Texts in Mathematics, Springer-Verlag, New York, 1976.
  2. B. Gordon and K. Rogers, Sums of the divisor function, Canad. J. Math. 16(1964), 151-158.
  3. D. Suryanarayana and R. Sita Rama Chandra Rao, The number of bi-unitary divisors of an integer II, Journal of the Indian Math. Soc. 39(1975), 261-280.
  4. D. Suryanarayana and R. Sita Rama Chandra Rao, The number of pairs of integer with L.C.M. ≤ x, Archiv. Der. Math. 21(1970), 490-497.
  5. D. Suryanarayana, Some more remarks on uniform O-estimates for k-free integers, Indian J. Pure Appl. Math. 12(11)0981), 1420-1424.
  6. D. Suryanarayana and R. Sita Rama Chandra Rao, On an asymptotic formulae for Ramanujan, Math. Scand. 32(1978), 258-264.
  7. D. Suryanarayana and V. Sima Rama Prasad, The number of k-free and k-ary divisors of m which is prime to n, J. Reine Angew. Math., 264(1973), 56-75.

Related papers

Cite this paper

Bege, A. (1996). Two asymptotic formulas related to bi-unitary divisors. Notes on Number Theory and Discrete Mathematics, 2(1), 7-14.

Comments are closed.